MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP
Model Number 1119.0000
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was done for 2 s1 locking caps that allowed for the rod to slip post-operatively.
 
Additional Manufacturer Narrative
The device was available for evaluation.The observed failure is consistent with error in user technique.The instability of the construct due to the rod slippage could have allowed for the rise cage to migrate out of the disc space.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
CREO
Common Device Name
CREO 5.5 LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10879452
Report Number3004142400-2020-00159
Device Sequence Number16872338
Product Code MNH
UDI-Device Identifier00889095059489
UDI-Public00889095059489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0000
Device Lot NumberBAX155LD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;